# SDR 08FDEA04374

- Difficulty date: October 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,997 hours, 11,172 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT MOUNT FOUND WITH BEARING MIGRATION.  REMOVED AND REPLACED WITH NEW HIGHER FITTING ASSEMBLY AS PER SRM 51-31-01.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
